MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE PR XT PROBE 20CM 15GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE PR XT PROBE 20CM 15GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number PR20XT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unknown.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during the liver ablation procedure, the probe was working properly in the liver and they were doing a ten minute ablation and half way through, the ablation stopped and when they removed the probe, the tip of the probe was broken.So they had to remove the probe and place a new probe.The procedure was completed with no patient harm.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/28/2022.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/18/2022.Investigation summary: no call home data could be found for this system in the given date range.Probe jj21nhc53727 (6 uses, 33:31) was investigated at neuwave.The probe had a broken tip and charring.No further information was available.The root cause of the damage is unknown.There is no lot information available at this time.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/6/2023.A search of nonconformities (ncs) was performed for lot: ml21117142.There were no observed nonconformities for this lot.

Brand Name
NEUWAVE PR XT PROBE 20CM 15GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer Contact
orla o'mahony
3529 anderson st
madison, WI 53704
6107428552
MDR Report Key14643151
Report Number3008769756-2022-00031
Device Sequence Number12185838
Product Code NEY
UDI-Device Identifier00853719006425
UDI-Public853719006425
Combination Product (Y/N)N
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPR20XT
Device Catalogue NumberPR20XT
Device Lot NumberML21117142
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer06/09/2022
07/13/2022
12/21/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date06/28/2022
07/18/2022
01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown